# SDR AALA201806189001

- Difficulty date: June 17, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 54,077 hours, 22,108 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

WING BODY OVERHEAT LIGHT ILLUMINATED AT CRUISE POWER ON RT SIDE ONLY.  LIGHT REMAINED ON FOR 5 MINUTES AFTER COMPLETION OF THE CHECKLIST TO SHUTING OFF TRIM AIR.  WINGBODY OVERHEAT ILLUMINATED AGAIN AFTER 25-30 MINUTES AFTER PREVIOUS EVENT.  DECLARED AN EMERGENCY AND DIVERTED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.    MAINTENANCE REPLACED THE FWD STRUT LOOP M1763, NR 2 ENGINE , OPS CHECKED NORMAL IAW AMM 26-18-02.
